# SDR FDEA201710032848

- Difficulty date: October 3, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,965 hours, 26,105 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR SLIDE ARM LIGHT NOT ILLUMINATED WHEN FIRST OFFICER WENT TO DISARM THE DOOR.   RT DOOR SLIDE ARM LIGHT FILLARMENTS REPLACED IAW AMM 33-20-00.  OPS TESTED GOOD.
